# SDR UIEA2024060500489

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 11 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT 11 LEADING EDGE OSS BWT 910/984.73, SEVERAL BURN MARKS( BURN MARKS ON RH WING ON SLAT NO.11 TRAILING EDGE WEDGE WERE REPAIRED PER SRM 57-43-02-2R-1. NO FURTHER DEFECTS NOTED. )
